# SDR DALA2023092007741

- Difficulty date: September 18, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N328DN
- Make and model: Airbus A321-211
- Aircraft serial: 7840
- Aircraft time: 18,228 hours, 7,979 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y765 LOC. FR 68 AT AFT GALLEY AREA. REPLACED FLOOR BEAM Y765 LOC. BTW FR66 TO FR70 AT LEVEL STR23L AFT GALLEY AREA AS PER A321 SRM 51-72-11, A321 SRM 51-42-11, DWG #D53472815, ISSUE: G. (LP# 2975971)
